Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Twitching in small finger. Took prednisone pills after asthma attack. Cure for twitching?

I went to the emergency room thursday night for an asthma attack, i did two nebulizer treatments and one saline treatment. I also took 3 prednisone pills. After this my pinky finger in my left hand has started twitching sparadically through out the day and when i move it it doesnt you know what could have caused this?
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
These tremors are sometimes due to the beta 2 agonist class of drugs whether inhaled or oral like salbutamol and need not be worried about. Later on when the dose is tapered, they should subside. Also if required you can get a serum electrolyte levels done.

Dr. Gyanshankar Mishra
Consultant Pulmonologist

Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor